# SDR UPS01836204

- Difficulty date: June 4, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561229857
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA -60 AT LBL 53 SUBFLOOR FINGER DOUBLER IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5612298 AND SRM 51-1-20D, 51-1-21.
